A 18-year-old female asked:
Jaw pain pain in temples nausea tightness in back of gead neck sholders back pain dizziness lightheadness and spaced out feeling sgoukd i go to er?
2 doctor answers • 5 doctors weighed in
Pain Management 36 years experience
Migraine: is a serious and complex neurologic disorder. Headache, vertigo, visual disturbances nausea, sensitivity to light or sound, dizziness, neck pain. This condition must be professionally managed. Often use of Excedrin will lead to medication overuse headache. Rec.: see an orofacial pain or headache specialist for evaluation to avoid unnecessary future pain and suffering.
Visit ER if needed.
4.1k viewsReviewed >2 years ago
Orthodontics 53 years experience
Call your MD/DO: You're taking a lot of Advil (ibuprofen)?Ibuprofen which can be causing a lot of your peripheral symptoms. Call your PCP. If he/she's not available, the ER is a good alternative. But don't drive, have someone take you.
4.1k viewsAnswered >2 years ago
Last updated Oct 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.